Constraints on singularities under Ricci curvature bounds

Jeff Cheeger, Tobias H. Colding, Gang Tian

Research output: Contribution to journalArticlepeer-review


We announce results giving constraints on the singularities of spaces which are Gromov-Hausdorff limits of sequences of Riemannian manifolds whose Ricci curvature and volume are bounded from below and whose curvature tensor is bounded in an integral sense.

Original languageEnglish (US)
Pages (from-to)645-649
Number of pages5
JournalComptes Rendus de l'Academie des Sciences - Series I: Mathematics
Issue number6
StatePublished - Mar 1997

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Constraints on singularities under Ricci curvature bounds'. Together they form a unique fingerprint.

Cite this